# SDR CA140520003

- Difficulty date: May 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 75,543 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT ENCOUNTERED A YELLOW HYDRAULIC SYS PRESSURE MESSAGE DURING CRUISE AFTER DEPARTURE.  AS A PRECAUTION, THE FLIGHT CREW DECLARED A PAN PAN FOR PRIORITY WITH ATC.  ONCE STABILIZED, THE FLIGHT CREW IN CONJUNCTION WITH MAINTENENCE AND FLIGHT DISPATCH, ELECTED TO CONTINUE TO DESTINATION. AS A PRECAUTION, THE FLIGHT WILL DECLARE AN EMERGENCY WITH THE AIRPORT AND HAVE CFR ON STANDBY.  THERE WAS NO ADVERSE PASSENGER REACTION.  B-NUT ON PARK BRAKE ACCUMULATOR FOUND LOOSE AND LEAKING FLUID. B-NUT TORQUED TO STANDARD.  YELLOW HYD SYSTEM SERVICED IAW 12-1229-611-001A AND YELLOW HYD. SYSTEM BLED IAW 29-00-00-870-007A.  GROUND RUN OF RT ENG C/O TO TEST YELLOW HYD.  PUMP AND SYS BLEEDING, NO FAULTS FOUND.
